# SDR SWAA2016101108585

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 65,163 hours, 38,761 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FIXED PANEL SUPPORT ANGLE THAT ATTACHES TO THE MID SPAN DEFLECTION CONTROL IS CRACKED.    R&R THE ATTACH ANGLE IAW DWG & SRM.
